| Catalog Number |
8065992745 |
| Medical Device Problem Codes |
Device Damaged Prior to Receipt by User (1570); Dull, Blunt (2407)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that they have received knife in damaged condition upon delivery.The patient and procedure details were not reported.Patient impact was not reported.Additional information was requested.
Additional Manufacturer Narrative
Additional information is provided in sections h.6 and h.11.A sample was not received at the manufacturing site for evaluation for the report of delivered in a damaged condition; therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The investigation conducted a non-conformance review of the reported lot number.No deviations were identified and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information received, the investigation was unable to identify the root cause or origin of the reported event.Additionally, no manufacturing-related deficiencies were found that potentially could have contributed to the complaint.As the root cause and its origin are inconclusive, further investigative or manufacturing actions are not warranted at this time.All knives are 100% inspected by trained operators using a minimum of 10x magnification during manufacturing.Functional penetration testing is performed and monitored during the finishing process to ensure the sharpness of the product.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all manufacturer products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Corrected information was provided in h.6: "2407 - a020101 - dull, blunt" was removed and "1570 - a0207 - shipping damage or problem" was added.Twenty-five unopened 2.75mm angled slit knives in blisters were received for the report that the packaging was damaged.The samples were visually inspected, and samples found to be non-conforming with the blister observed to be distorted, causing an out of shape appearance of the blister.Sample was visually conforming.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The investigation conducted a non-conformance review of the reported lot number.No deviations were identified and all corresponding production release specifications defined in the device master record were met.The returned samples were received unopened with no damage to the cutting instrument product observed.The complaint evaluation of the returned samples confirms a deformed cutting instrument blister on samples which can be perceived as a damaged condition.One sample was visually conforming for the reported issue.Deformed blisters like the samples returned occur when the blister is exposed to a direct heat source for an extended period of time.The exact root cause of the heat source that caused the returned deformed blisters cannot be determined from this evaluation.Based on the evaluation of the information and materials received, the investigation was unable to identify the root cause or origin of the reported event; however, a manufacturing related issue cannot be ruled out.A non-conformance record has been initiated for the reported deformed blisters.All packages are 100% scanned by trained operators.Any non-conforming packages identified are removed from the lot and scrapped.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all manufacturer products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).